# SDR DL73S040040

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 45,905 hours, 36,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577319
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTING NOTED IN THE FUSELAGE SKIN AT APPROXIMATELY BS 862, BETWEEN S13L AND S14L.  DAMAGE WAS REMOVED AND REPAIRED PER ERA 385998-14.
